# SDR DXTA2025082604711

- Difficulty date: August 24, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Aircraft time: 8,510 hours, 5,629 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLIGHT BURNING ODOR IN THE ACFT AT FL 210.  OUTSIDE RAM AIR TEMP WAS 12 DEGREES C. NO SMOKE WAS PRESENT.   NO UNUSUAL ODOR OR BURNING SMELL WAS NOTICED. STARTED APU FOR POWER AND BLEED SOURCE, OPERATED ALL CABIN SYSTEMS WITH NO ABNORMAL SMELLS. VISUALLY INSPECTED THE COFFEE MAKER, ALL CABIN ELECTICAL OUTLETS, AND CABIN CONTROL DEVICES WITH NO OVERHEAT EVIDENCE. STARTED BOTH ENGINES FOR T/S, ISOLATED BLEED SOURCE FROM EACH ENGINE AND APU SUPPLY AND DID NOT IDENTIFY ANY ABNORMAL OR BURNING SMELL.  REF  AMM 21-20-00 AND 36-10-00. ALSO PERFORMED BLEED AND TRIM AIR DUCT BURN PROCEDURE WHICH INCLUDES REPLACING THE HEPA FILTER REF ITEM 2.4 OF THIS WORKORDER NO BURNING ODORS APPEARED.
